Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Existence of smooth invariant measures for geodesic flows of foliations of Riemannian manifolds


Author: PawełG. Walczak
Journal: Proc. Amer. Math. Soc. 120 (1994), 903-906
MSC: Primary 58F18; Secondary 57R30, 58F17
MathSciNet review: 1227531
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a nontrivial smooth finite measure invariant under the geodesic flow of a foliation $ \mathcal{F}$ of a compact Riemannian manifold $ M$ assuming that the transverse mean curvature of $ \mathcal{F}$ is distributed "nicely" along some leaf geodesics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F18, 57R30, 58F17

Retrieve articles in all journals with MSC: 58F18, 57R30, 58F17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1227531-6
PII: S 0002-9939(1994)1227531-6
Keywords: Foliation, Riemannian manifold, geodesic flow, invariant measure, entropy
Article copyright: © Copyright 1994 American Mathematical Society